MAUDE Adverse Event Report: HUDSON COMFORT FLO HUMIDIFICATION SYSTEM; HUMIDIFIER NEBULIZER KIT

HUDSON COMFORT FLO HUMIDIFICATION SYSTEM; HUMIDIFIER NEBULIZER KIT
Model Number IPN913728
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "customer claims the 2410 circuit + column are "squirting water into the circuit when running at 30lpm".Rt was setting this system for high flow, prior to the patient, and it was turned up to 30 lpm, and water was squirting into the circuit".No patient involvement reported.
 
Additional Manufacturer Narrative
Qn#: (b)(4).The sample was returned for evaluation.Functional testing was performed and the returned column was connected to a concha neptune heater (425-00) and a full/new concha water bottle in correct positioning and punctured both upper and lower tubes into concha water bottle.The comfort flo column filled to a level matching that of the water bottle expected.The column was then hooked to the 2410 comfort flo circuit, relief valve , and oxygen tubing returned with the sample along with a 2412-11 comfort flo plus cannula at 30lpm flow.The set was observed after 5 minutes and no water was seen exiting the column.The pressure relive valve and circuit positions on the column were then switched to test the assembly with flow going the opposite direction for an additional 5 minutes with no evidence of water exiting the column.The test was repeated in both airflow direction at the maximum system flow rate of 60lpm with the same results of no water exiting the column.The complaint was unable to be confirmed as the situation was not able to be recreated even at the highest flow settings.
 
Event or Problem Description

Brand Name
HUDSON COMFORT FLO HUMIDIFICATION SYSTEM
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key11740710
Report Number3004365956-2021-00162
Device Sequence Number4167584
Product Code OGG
UDI-Device Identifier14026704659347
UDI-Public14026704659347
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN913728
Device Catalogue Number2410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2021
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1